It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-06-2003, 08:08 PM   #1
Senior Veteran
(female)
 
Join Date: Jun 2002
Posts: 1,599
daylight568 HB User
Unhappy Need to vent !

I'm just totally depressed.I'm just getting more and more zits.It wouldn't be so bad if some would just go away but they aren't doing ANYTHING ! I must have 100 little bumps on the left side of my face and they just sit there.I have tried drying them up but they only turn red and won't budge.I've tried this Skinoren which is somewhat moisturizing but it just makes more zits.They won't shrink or come to a head or anything.The right side isn't as bad and the zits seem to heal somewhat,why won't the left side of my face do anything.Why do these zits just stay the same day after day after day after day.I'm really depressed and am afraid of Accutane.I just don't understand what is wrong with the left side of my face.
Has anybody ever had this problem where there zits just sit there FOREVER and do nothing?

 
Old 03-06-2003, 08:36 PM   #2
Senior Member
 
Join Date: Jan 2003
Posts: 241
GoodnightElisabeth HB User
Post

Mine's the right side.

For awhile there I looked real goofy because the left side of my face was clear...as was my forehead, chin, nose...everything but the right side of my face.

Could it be your pillow case? That was a problem for me awhile back (although it's not now - it's simply picking at them), and changing my pillow case more regularly (VERY often) seemed to help a bit.

 
Sponsors Lightbulb
   
Old 03-06-2003, 08:39 PM   #3
Senior Member
 
Join Date: Aug 2001
Location: usa
Posts: 129
guychan HB User
Post

yes i had problems with my acne on one side to. ALot of zits and the other side i had just a couple no big deal. It kept getting worse,and i hit a terrible low. I then said i never remember breaking out this bad, so i stopped the neutragena multi vitamin acne treatment, and within a week most of it went away. It can be what you using, etc. I mean it went away, but that can not just be from stopping the stuff, cause how come the other side didnt go crazy? i dont know man. Im not the person to be giving so much advice, when i dont know half as much as many people here, but maybe try switching something more gentle etc??? i think acne is just one of those things really no one knows what causes it, and it effects more people then others. sorry i cant help you more.

 
Old 03-06-2003, 08:41 PM   #4
Senior Veteran
(female)
 
Join Date: Jun 2002
Posts: 1,599
daylight568 HB User
Post

No, I always sleep on my back.I also have not picked any zits.I only picked one this entire month because it had a huge head on it.

 
Old 03-06-2003, 10:42 PM   #5
Inactive
 
Join Date: Jan 2003
Posts: 398
LookingForHealth HB User
Post

Did you try masking?

Is it milia? Those tiny skin colored bumps you see when in sunlight looking at your reflection?

 
Old 03-07-2003, 05:13 AM   #6
Senior Veteran
(female)
 
Join Date: Jun 2002
Posts: 1,599
daylight568 HB User
Post

No,these are a lot bigger than milia,I have always had milia on my chin and under eyes but those little things don't bother me.Anything unnoticable doesn't bother me.But these things look horrible.I've tried using that Queen Helene Julep or whatever it was called in the past and because my pores are so large it just gets stuck in them and makes things worses.This morning I woke up and now theres a lil cyst trying to grow on the left side of my nose.I still have the brown scar on the right side of my nose from last months cyst ! Sheesh, I wish this Spironolactone would start kicking in.I know its early but maybe I should up the dose.I'm scared to death what my next period is going to bring and that isn't for a couple weeks.This is suppose to be my clearing up time but instead I'm breaking out more.I haven't changed my diet either.

[This message has been edited by dsheldon3 (edited 03-07-2003).]

 
Old 03-07-2003, 05:48 AM   #7
Senior Veteran
 
Join Date: Jan 2003
Posts: 644
openseason HB User
Post

Sheldon: Usually a dematologist will have you try antibiotics before accutane.

 
Old 03-07-2003, 05:48 AM   #8
Senior Veteran
 
Join Date: Jan 2003
Posts: 644
openseason HB User
Post

Sheldon: Usually a dematologist will have you try antibiotics before accutane.

 
Old 03-07-2003, 05:49 AM   #9
Veteran
 
Join Date: Sep 2002
Location: utica, IL 61373
Posts: 478
laur HB User
Post

Hi,

Just wanted to add a bit. I get the ones that stay forever too. They are red bunps under the skin and you KNOW they are going to sit there forever. I've tried the mint julep too but it dries out the top surface and then nothing. After doing this for a week or so....a week later the same bump is back. I hate them ! I really thought the yasmin was starting to help and just when my confidence got up, my skin started breaking out again. If you find anything that helps let me know. PS how much of the spiro are you taking??

L
__________________
laur

 
Old 03-07-2003, 05:51 AM   #10
Senior Veteran
(female)
 
Join Date: Jun 2002
Posts: 1,599
daylight568 HB User
Post

50mg. in the morning and 50 mg. at night.

 
Old 03-07-2003, 06:23 AM   #11
Junior Member
 
Join Date: Feb 2003
Posts: 46
FDNYwife HB User
Post

dsheldon,

I think you should try to hold out hope that the Spiro is going to work. Did your doctor put you on 100 mg a day? Ask him to increase it to 200 mg. Also, maybe try to get the name brand since everything I read seems to indicate that it's more potent. Is going on BC an option, like Yasmin?

Hang in there--I think this stuff is going to work for us.

 
Old 03-07-2003, 06:29 AM   #12
Veteran
 
Join Date: Sep 2002
Location: utica, IL 61373
Posts: 478
laur HB User
Post

When did you start the spiro?
__________________
laur

 
Old 03-07-2003, 06:43 AM   #13
Senior Member
(female)
 
Join Date: Dec 2002
Location: NY, USA
Posts: 137
too old for this HB User
Post

Hey dsheldon, I know what you're talking about. I used to break out pretty bad on the left side (what is it about that damn left side??). Not too many, but big ones that would just sit there and sit there. As soon as they started to come up I knew that they would be one of those eternal ones. No matter what I put on them, same. It was so frustrating. I felt like I had to squeeze them--hell, if nothing else was working I might as well try that. Occasionally I'd get some pus out, but never all of it and they'd just come back.

Ironically, it's that TOM now and I've got one on the RIGHT cheek this time. It's only one, though, so I should be grateful. It would help if I could keep my hands off it. It's not so bad in normal light, but in fluorescent it looks like this purple blob. Ick.

I feel for ya.

 
Old 03-07-2003, 07:30 AM   #14
Senior Veteran
(female)
 
Join Date: Jun 2002
Posts: 1,599
daylight568 HB User
Post

I have only been on the Spiro about a week.I don't have a doctor.I'm thinking since this generic brand isn't as potent and I'm not really having any side effects that maybe I could increase it to 75mg. in morning and 75mg. at night.I haven't had any increase in going to the bathroom ,as a matter of fact I have it less now.I use to wake up in the middle of the night and have to go but now I sleep through the entire night.It hasn't been making me tired either.Maybe thats because its not very potent.It was pretty cheap though compared to other online sources.I'm going to try to stick it out here for a couple months and if things are still getting worse after a couple months , I'll have to figure out what else I can try.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
I need to vent about ASKING for pain control lisam1120 Arachnoiditis 11 02-10-2009 05:37 AM
Need to Vent- In a Panic abcd2me Infectious Diseases 3 11-25-2008 09:18 AM
I just need to vent... ErinS64 Lupus 9 12-29-2007 10:59 AM
Live-in boyfriend messing around..need advice perrito Relationship Health 32 04-22-2007 05:44 PM
Tired of hurting and need to vent Terri43 Back Problems 12 08-22-2005 08:36 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), mmisty (5), MSNik (5), poozers (3), jonnstar (3), LitS917 (2), lisamariemoon (2), ladybud (2), crookedhearts (2)

Site Wide Totals

teteri66 (1162), MSJayhawk (992), Apollo123 (890), Titchou (827), janewhite1 (823), Gabriel (757), ladybud (744), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 11:42 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!